Estimation of equimeasurable rearrangements in the anisotropic case
Abstract
We study the classes of functions satisfying the reverse Holder inequality on segments in the multidimensional case. For these classes, we obtain sharp estimates of the “norms” of equimeasurable rearrangements.Downloads
Published
25.07.2018
Issue
Section
Research articles
How to Cite
Shanin, R. V. “Estimation of Equimeasurable Rearrangements in the Anisotropic Case”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 7, July 2018, pp. 968-77, https://umj.imath.kiev.ua/index.php/umj/article/view/1609.